# SDR 99ZZZX4312

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75803
- Make and model: Cessna 172N
- Aircraft serial: 17267962
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: S3784
- Condition: Separated
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING WIND STORM, DISCOVERED BROKEN AILERON INPUT CONTROL ROD ON LT AILERON.  FURTHER INSP REVEALED ZERO TENSION ON AILERON CONTROL CABLES.  DISCOVERED RT UPPER AILERON PULLEY THRU-BOLT COMPLETELY BACKED OUT OF PULLEY.  PULLEY, BOLT, NUT, AND BUSHING FELL OUT OF HEADLINER AREA WHEN HEADLINER WAS REMOVED.  PULLEY THRU-BOLT WAS AN 4-14 VICE AN 4-15 AS REQUESTED BY PARTS MANUAL.  LOGS AND CONDITION OF GENERAL AREA INDICATE NO WORK PERFORMED THAT WOULD HAVE AFFECTED PULLEY ASSY.  SUSPECT SHORTER BOLT WAS INSTALLED AT TIME OF MFG.  ELONGATION OF BOLT HOLES INDICATED BOLT WAS LOOSE AND WORKING FOR SOME TIME.
